Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2003 | 2002
Number of items: 2.

2003

Bruns, Peter (2003) Optimality of randomized strategies in a Markovian replacement model. Mathematical methods of operations research, 56 (3). pp. 481-499. ISSN 1432-2994

2002

Bruns, Peter (2002) Optimal maintenance strategies for systems with partial repair options and without assuming bounded costs. European Journal of Operational Research, 139 (1). pp. 146-165. ISSN 0377-2217

This list was generated on Sat Apr 19 05:23:44 2014 CEST.